# SDR C2XA06CL082

- Difficulty date: September 30, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 10,496 hours, 8,207 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Tripped
- Location: Mlg
- Part time: 10,496 hours, 8,207 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 2783, CREW REPORTED THAT AFTER TAKEOFF FROM GRR THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  CREW PRESSED RED DOWNLOCK RELEASE AND THE GEAR RETRACTED NORMALLY.  AIRCRAFT LANDED IN CLE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE LANDING GEAR DOOR COMMAND C/B POPPED.  RESET BREAKER, AND ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
